MathSciNet Relay Station
MathSciNet bibliographic data
MR2951578 35Q53 (34A05 34A34 35C07)
Gurefe, Yusuf; Sonmezoglu, Abdullah; Misirli, Emine Application of an irrational trial equation method to high-dimensional nonlinear evolution equations. J. Adv. Math. Stud. 5 (2012), no. 1, 41–47.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement